# SDR ASOA201201746

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,584 hours, 30,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO LT FLOOR SILL IS CORRODED BETWEEN FS 559.00+80 TO 559.00+112.  REMOVED CORROSION IAW SRM 51-21-06.   PERFORMED UT THICKNESS INSPECTION OF BLEND AREA IAW MAC NDT INSPECTION PROCEDURE UT-3.  MIN MATERIAL REMAINING IS .061" ORIGINAL IS .063" MATERIAL REMOVED IS .002".  REPAIRED IAW REO 601R-53-51-163
